How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Pharmacy
Satisfied Customers: 55747
Experience:  Medical Doctor Trained in Pharmacology
55099014
Type Your Pharmacy Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I received a flu shot this afternoon and now I have Tremars

Customer Question

I received a flu shot this afternoon and now I have Tremars and am chilled.
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. Phil, MD replied 1 year ago.

Thanks for this question

This is pretty normal.

I would take some tylenol. That will help

You are creating an immune reaction to the vaccine. This is what you want.

Just let your doctor know. You should be ok

Expert:  Dr. Phil, MD replied 1 year ago.

please don't forget a positive rating. I appreciate it